Academic Journals Database
Disseminating quality controlled scientific knowledge

On Nonlinear Coupled System with Nonlocal Boundary Conditions

ADD TO MY LIST
 
Author(s): M. L. Santos | C. A. Raposo | U. R. Soares

Journal: Boletim da Sociedade Paranaense de Matemática
ISSN 0037-8712

Volume: 21;
Issue: 1-2;
Start page: 73;
Date: 2003;
Original page

Keywords: coupled system | wave | plate | memory | stabilizatiuon.

ABSTRACT
We discuss the existence, uniqueness and stability exponential andpolynomial of global solutions for a nonlinear coupled system with nonlocal boundary conditions. We show that such dissipation is strong enough to produce uniform rate of decay. Besides, the coupled is nonlinear which brings up some additional difficulties, which makes the problem interesting.
Why do you need a reservation system?      Affiliate Program